On -hyperbolic knots and branched coverings

  • L. Paoluzzi

    Université Paul Sabatier, Toulouse, France


We prove that, for any given , a -hyperbolic knot is determined by its 2-fold and n-fold cyclic branched coverings. We also prove that a -hyperbolic knot which is not determined by its m-fold and n-fold cyclic branched coverings, , must have genus .

A correction to this paper is available.

Cite this article

L. Paoluzzi, On -hyperbolic knots and branched coverings. Comment. Math. Helv. 74 (1999), no. 3, pp. 467–475

DOI 10.1007/S000140050100